Pain Caused By Terrasil

4 Replies Updated



Conversation Starter

Rino Elverhoy Says:


My wife has shingles. I bought the Terrasil Max and apply it lightly to the affected area. Everytime I do, the paid returns, eventhough there is not much pain when I apply it. The pain lasts through the night and she can't sleep. Is this a normal reaction to Terrasil????
Thanks, Rino Elverhoy



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Tom Says:

This is not normal at all. Please make sure your wife does not have any allergies to any of the ingredients listed on the container.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Rino Elverhoy Says:

My wife does not have any allergies at all.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Just because she doesn't have any allergies that you know of, does not necessarily mean that she may not be allergic to or sensitive to something in this product.

Having the Shingles will make her even more sensitive to some things.


Terrasil Max contains Jojoba oil, Beeswax, essential oils and activated minerals, so it is highly possible that something in it is irritating her condition.

I would suggest that you stop using it and consult her doctor about something else to try.


https:/­/­www.medschat.com/­wiki/­Herpes_zoster/­

Are there any other comments or questions?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Dennis Says:

Hi
My doctor said I have shingles, prescribed tablets and cream, which did not agree with me. I bought terrasil and have been using it for 5 days, it is not clearing up very quickly, would that be because I had the shingles for a previous 4 weeks ?. Although my Dr said it was shingles, I have never had any blisters, is there more than one type of shingles.
regards
Dennis

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Terrasil cream,can i used terrasil if i have rashes caused by HIV medication
I ve been on HIV medication for the last six month and i obtain rashes on my face, will terrasil cream help me,or do yo ... 5 replies
Abdomen pain caused by Purbac
My doctor prescribed Purbac for acne and I have a sharp pain on my right abdomen is this one of the side effects or anot... 1 reply
Neuralgia pain caused by stroke
I recently had a stroke. My left hand and left face are numb & tingling. The doctor gave me Lyrica. So far no improv... 1 reply
Back pain and joint pain can be caused by pancreatitis side
Anyone else having persistent back pain, I have been on 30 mg Tanzeum for six weeks the last three weeks have been exper... 2 replies
how long does it approximately take for musel and joint pain to go away caused by finofibrate 130 mg
I have severe muscle pain and joint pain in elbows,legs,shoulders,lower back . Been taking it for about a year. Feels li... 7 replies
stroke caused pain in foot and hand
I suffered a stroke 3 weeks ago. I'm still experiencing pain in left foot and left hand, but the entire left side bo... 1 reply
Ibuprofen 800 mg caused leg pain
After I started taking this pill my left leg started having massive sharp pains and it got worse every day. I was in so ... 1 reply
Need help with lower back pain caused from sport - cricket
My name is Leon, over the past five years or so I injured my lower back from the sport cricket. I was the fastest bowler...
Rash caused by blood pressure meds?
I am taking Amlidopine and Bisoprolol for hypertension. I developed a rash on both ankles and a psoriasis like rash on m... 2 replies
Rash Caused By Oxybutnin
I have developed a rash which has moved to different parts of my body until I itched all over. Dermatologist prescribed ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 January 2012.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA